# SDR 2011F00121

- Difficulty date: March 6, 2010
- Submitted: May 27, 2011
- Operation: General aviation
- Aircraft: APBEU
- Make and model: Airbus A310-300
- Engine: Ge CF680C2A8
- Engine time: 43,619 hours, 13,874 cycles
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 1538M90P12
- Part serial: PCMFFEP4
- Condition: Broken
- Location: Hpt Stage 1
- Part time: 9,195 hours, 3,380 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HPT STAGE 1 BLADE FOUND BROKEN AND MISSING DURING ROUTINE BSI, ON FOLLOWING CF6-80C2A8 ENGINES  SN  659611, 659399, 659526, 659392, 659408, 659612, 659414.  SECONDARY DAMAGE WAS ALSO OBSERVED ON NUMBER OF BLADES.  ALL THE BLADES WAS NEW WHEN INSTALLED.
